# SDR 3970070506

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N132LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3970
- Aircraft time: 196 hours, 522 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 9005968REVPR
- Part serial: 9819
- Condition: Shorted
- Location: Radio Console
- Part time: 196 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE PILOT OBSERVED A SERIES OF SPARKS AND SMOKE ORIGINATING FROM A SELF ILLUMINATING PANEL IN THE CENTER CONSOLE. MISSION WAS ABORTED AND AIRCRAFT WAS RETURNED TO BASE.
